A characterization of schur multipliers between character-automorphic hardy spaces

Daniel Alpay, Mamadou Mboup

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We give a new characterization of character-automorphic Hardy spaces of order 2 and of their contractive multipliers in terms of de Branges Rovnyak spaces. Keys tools in our arguments are analytic extension and a factorization result for matrix-valued analytic functions due to Leech.

Original languageEnglish
Pages (from-to)455-463
Number of pages9
JournalIntegral Equations and Operator Theory
Volume62
Issue number4
DOIs
StatePublished - 1 Dec 2008

Keywords

  • Character-automorphic functions
  • De Branges Rovnyak spaces
  • Hardy spaces
  • Schur multipliers

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'A characterization of schur multipliers between character-automorphic hardy spaces'. Together they form a unique fingerprint.

Cite this